# SDR A6WA202101257566

- Difficulty date: January 2, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R31118125
- Condition: Cracked
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSS MEMBER GAPPED DUE TO FASTENER SWOLLEN BETWEEN STRUCTURES AT FUSELAGE STATION 559.00, LBL 8.  AIRCRAFT REMOVED FROM SERVICE.  UPON EVALUATION OF DAMAGE OF CROSS MEMBER AT FUSELAGE STATION 559.00, LBL 8. DAMAGE FOUND TO MEASURE 1.78 L X 0.620 W X 0.085 D AND FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM 53-00-00, FIG (101).  DEPTH GAUGE S/N: 3581335 CAL DUE: 10-07-2021.  REMOVED CROSS MEMBER FROM FS 559, BL 0.0 TO LBL 9.0, REF CRJ200 SRM 51-42-06, (REV.38).  UPON FURTHER INSPECTION FOUND FLOOR SUPPORT CHANNEL UPPER FLANGE LOWER SIDE CRACKED 0.580 L, REF CRJ200 SRM 51-11-00.  PERFORMED CUT OUT ON DAMAGE AREA, MEASUREMENTS OF CUTOUT 2.400 L X 1.0 W, REF REO 601R-53-41-2838, REV P1 DATE: 2021-01-08. PERFORMED HFEC INSPECTION ON CUT-OUT AREA OF FLOOR SUPPORT CHANNEL UPPER FLANGE FS 559.00, LBL 8, REF REO 601R-53-41-2838, REV P1 DATE: 2021-01-08 AND CRJ200 PART (1) NDTM 51-20-06, (REV.42).  NO INDICATION NOTED.  ET TESTER S/N: 200051301 CAL DUE: 01-24-2021.  FABRICATED, LOCATED, DRILLED AND DE-BURRED: ANGLE, CROSS MEMBER, AND SHIMS REF REO 601R-53-41-2838, REV. P1 DATE: 2021-01-08. APPLIED SURFACE PROTECTION TO ANGLE, CROSS MEMBER, AND SHIMS REF. REO 601R-53-41-2838, REV. P1 DATE: 2021-01-08. INSTALLED ANGLE, CROSS MEMBER, AND SHIMS REF. REO 601R-53-41-2838, REV. P1 DATE: 2021-01-08.
